MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 1MM X 1CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035431010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the embolization procedure for the aneurysm at left pcoma (posterior communicating artery), the pusher wire of the coil was fractured inside the patient.So the physician withdraw the device and finished the procedure.No clinical consequence reported to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed delivery wire was extremely kinked but had not broken.Therefore, the reported delivery wire broken was not confirmed.Even though the proximal contact wire was found broken during the analysis of the returned device, the proximal contact is not a contiguous part that forms the delivery wire, but is a subcomponent located at the proximal end of the delivery wire that works in conjunction with the inzone detachment system, and it remains outside the patient at all times during the procedure.It is highly unlikely that the broken proximal contact may contribute to and/or cause any patient injury.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the delivery wire was kinked and fractured.In addition, the proximal contact was fractured as well.A probable cause of handling damage will be assigned to the reported and analyzed defects on the delivery wire and proximal contact, as the defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 1MM X 1CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8903930
Report Number3008881809-2019-00244
Device Sequence Number19365039
Product Code HCG
UDI-Device Identifier04546540700216
UDI-Public04546540700216
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Catalogue NumberM0035431010
Device Lot Number20860454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Initial Date Received by Manufacturer 07/28/2019
Supplement Date Received by Manufacturer09/12/2019
10/21/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date09/23/2019
10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER)
Patient Age49 YR